am BP II.....was afraid of hypo mania and went to my pdoc 20 days ago.....he raised my lamictal to 200 mg and put me on trileptal 150 mg........after 17 days my mood curve started to go down and i felt depression creeping and tried to fight it back but it defeated me two days now,today am kind of dead,,,,,,,,closing on my self do not leave bed only for bathroom.my social life is vanished,i cannot explain it to people coz they wont understand it and i do not like their sympathy...................
in order to write this post i was pushing myself all morning to write it and i have to have extremely loud music if i wanna do anything but it does not last long, and the neighbors are complaining
my pdoc is away and wont be available for the next two weeks and actually i do not trust that any meds will do me any good ,nothing is really working ,,but i just take what they am told
i believe there is more than meds that i really need but sometimes it is harder to do,,,,for example if i go on my early morning walks again am gonna be better but i could not do it for 6 days now and even if i walk up i do not know why i cannot simply dress up and through that door,,,,,,,,,,,,,,,,,,,,,,i feel nothing but STUPID....when you know somehow what can help you and yet you for no reason cannot do it.....................
this DEPRESSION IS A LIFE KILLER ,,,,,,,,,,,,,,,,,,,next time i feel a hypo mania is on its way i wont tell anyone,,,hope to have one soon maybe it helps me coming to surface again
I can relate to everything you are saying. It might as well have been me that wrote this post. Over and over I ask the psych what we are going to do about the major depression and the not being able to get out of bed due to zero and i mean zero energy. So much emphasis seems to be put on preventing manic stages,which for me are way fewer than the deep depression that I suffer from. I personally prefer the manic phase to the depressive phase. At least I feel alive. I am on 15 mg of Abilify, and that is all I am on right now. My psych says that down the line when I am stable she will think about adding something like lithium for depression. Why wait? I don't understand.
You are not alone, what you describe is bp depression, you cant help that, just knwo you are not alone, dont forget the hypomania comes at a price, im only just learning that. The meds you have are shock absorbers, they are there to stop you goinng to high and too low, they will not take the moods swings away they just softned the blow but maybe yours arnt doing that, try and speak to someone to see if they can see you urgently especially if you are having suicidal thoughts, your doc must have someone coverring him? thinking of you and remember we are here. this is one of the most active forums on this site. take care hugsx
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.